International Journal of Statistics and Applied Mathematics
2021, Vol. 6, Issue 4, Part A
Analysis of linear difference equations with variable coefficientsAuthor(s):
Prabhakar Kumar and Dr. Shwet Kumar SahaAbstract:
In this paper, we studies the explicit solution of a linear difference equation of unbounded order with variable coefficients is presented. The solutions of nonhomogeneous and homogeneous linear difference equations of order N with variable coefficients are obtained. From these solutions, we also get expressions for the product of companion matrices, and the power of a companion matrix. This paper presents explicit solutions in terms of coefficients of linear difference equations with variable coefficients, for both the unbounded order case and the Nth-order case.Pages: 38-44 | Views: 157 | Downloads: 5Download Full Article: Click Here
How to cite this article:
Prabhakar Kumar, Dr. Shwet Kumar Saha. Analysis of linear difference equations with variable coefficients. Int J Stat Appl Math 2021;6(4):38-44.